Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Tauberian relative of the Landau-Ingham Tauberian theorem


Author: S. L. Segal
Journal: Proc. Amer. Math. Soc. 20 (1969), 287-294
MSC: Primary 40.42; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0236559-X
MathSciNet review: 0236559
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Grosswald, A proof of the prime number theorem, Amer. Math. Monthly 71 (1964), 736-743. MR 0167469 (29:4742)
  • [2] G. H. Hardy and E. M. Wright, Introduction to the theory of numbers, Oxford Univ. Press, 1954. MR 0067125 (16:673c)
  • [3] A. E. Ingham, Some Tauberian theorems connected with the prime number theorem, J. London Math. Soc. 20 (1945), 171-180. MR 0017392 (8:147i)
  • [4] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, 2nd ed., Chelsea, New York, 1953.
  • [5] -, Über die Äquivalenz zweier Hauptsätze der analytischen Zahlentheorie, Wiener Akademie Sitzungsberichte 20 (1911), 973-988.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42, 10.00

Retrieve articles in all journals with MSC: 40.42, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236559-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society